MAUDE Adverse Event Report: NEW MERVUE INDUSTRIAL PARK INVOS; OXIMETER, TISSUE SATURATION

NEW MERVUE INDUSTRIAL PARK INVOS; OXIMETER, TISSUE SATURATION
Model Number IS-C
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Codes Skin Irritation (2076); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the unit had caused breakdown, a small pressure stage 2 blister about the size of a piece of rice occurred on two of their patients.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
INVOS
Common Device Name
OXIMETER, TISSUE SATURATION
Manufacturer (Section D)
NEW MERVUE INDUSTRIAL PARK
michael collins road
galway
MDR Report Key7700979
Report Number8020893-2018-00320
Device Sequence Number731912
Product Code MUD
UDI-Device Identifier20884521211121
UDI-Public20884521211121
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K091224
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIS-C
Device Catalogue NumberIS-C
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/25/2018
Supplement Date Received by Manufacturer08/08/2018
Initial Report FDA Received Date07/18/2018
Supplement Report FDA Received Date10/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;